# SDR UIEA2020021900275

- Difficulty date: February 19, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 102,513 hours, 19,875 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Unknown
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LEFT ENGINE START NO EGT RISE, NO FUEL FLOW RISE. FOLLOWED FCOM VOL 1 PROC. (WAIT 30 SECOND, SWITCH ENGINE START TO BOTH. TRY SECOND ATTEMPT) ENGINE START WAS SUCCESSFUL ON SECOND ATTEMPT. IGNITER WAS LEFT ON BOTH FOR REMINDER OF FLIGHT.( PERFORMED LEFT ENGINE IGNITION SYSTEM AUDIBLE TEST, OPS NORMAL. ATTEMPTED TWO SUCCESSFUL ENGINE STARTS, NORMAL START AND IDEAL PARAMETERS FOUND WITHIN LIMITS IAW 74-00-00-705-104. )
